Please use this identifier to cite or link to this item:
Title: Bistability driven by dichotomous noise
Author: Porrà i Rovira, Josep Maria
Masoliver, Jaume, 1951-
Lindenberg, Katja
Keywords: Fluctuacions (Física)
Fluctuations (Physics)
Probability theory
Issue Date: 1991
Publisher: The American Physical Society
Abstract: We consider mean-first-passage times and transition rates in bistable systems driven by dichotomous colored noise. We carry out an asymptotic expansion for short correlation times ¿c of the colored noise and find results that differ from those reported earlier. In particular, to retain corrections to O(¿c) we find that it is necessary to retain up to four derivatives of the potential function. We compare our asymptotic results to existing ones and also to exact ones obtained from numerical integration.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1991, vol. 44, núm. 8, p. 4866-4875.
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
62609.pdf1.3 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.